Free Access
Volume 27, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Article Number S20
Number of page(s) 17
Published online 01 March 2021
  1. S. Alama, L. Bronsard, R. Choksi and I. Topaloglu, Droplet breakup in the liquid drop model with background potential. Commun. Contemp. Math. 21 (2019) 1850022. [Google Scholar]
  2. F.J. Almgren Jr. Some interior regularity theorems for minimal surfaces and an extension of Bernstein’s theorem. Ann. Math. 84 (1966) 277–292. [Google Scholar]
  3. F.J. Almgren Jr. R. Schoen and L. Simon, Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals. Acta Math. 139 (1977) 217–265. [Google Scholar]
  4. E. Bombieri, Regularity theory for almost minimal currents. Arch. Ration. Mech. Anal. 78 (1982) 99–130. [Google Scholar]
  5. M. Bonacini and R. Cristoferi, Local and global minimality results for a nonlocal isoperimetric problem on ℝN. SIAM J. Math. Anal. 46 (2014) 2310–2349. [Google Scholar]
  6. J.E. Brothers and F. Morgan, The isoperimetric theorem for general integrands. Michigan Math. J. 41 (1994) 419–431. [Google Scholar]
  7. R. Choksi and M.A. Peletier, Small volume fraction limit of the diblock copolymer problem: I. Sharp-interface functional. SIAM J. Math. Anal. 42 (2010) 1334–1370. [CrossRef] [MathSciNet] [Google Scholar]
  8. R. Choksi, C.B. Muratov and I. Topaloglu, An old problem resurfaces nonlocally: Gamow’s liquid drops inspire today’s research and applications. Notices Amer. Math. Soc. 64 (2017) 1275–1283. [Google Scholar]
  9. R. Choksi, R. Neumayer and I. Topaloglu, Anisotropic liquid drop models. To appear in: Adv. Calc. Var. doi:10.1515/acv-2019-0088 (2020). [Google Scholar]
  10. M. Cicalese and E. Spadaro, Droplet minimizers of an isoperimetric problem with long-range interactions. Comm. Pure Appl. Math. 66 (2013) 1298–1333. [Google Scholar]
  11. U. Clarenz and H. von der Mosel, On surfaces of prescribed F-mean curvature. Pacific J. Math. 213 (2004) 15–36. [Google Scholar]
  12. F. Duzaar and K. Steffen, Optimal interior and boundary regularity for almost minimizers to elliptic variational integrals. J. Reine Angew. Math. 546 (2002) 73–138. [CrossRef] [MathSciNet] [Google Scholar]
  13. A. Figalli and F. Maggi, On the shape of liquid drops and crystals in the small mass regime. Arch. Ration. Mech. Anal. 201 (2011) 143–207. [Google Scholar]
  14. A. Figalli, F. Maggi and A. Pratelli, A mass transportation approach to quantitative isoperimetric inequalities. Invent. Math. 182 (2010) 167–211. [Google Scholar]
  15. I. Fonseca. The Wulff theorem revisited. Proc. Roy. Soc. London Ser. A 432 (1991) 125–145. [Google Scholar]
  16. I. Fonseca and S. Müller, 2016 A uniqueness proof for the Wulff theorem. Proc. Roy. Soc. Edinburgh Sect. A 119 125–136. [Google Scholar]
  17. R.L. Frank and E.H. Lieb, A compactness lemma and its application to the existence of minimizers for the liquid drop model. SIAM J. Math. Anal. 47 (2015) 4436–4450. [Google Scholar]
  18. G. Gamow, Mass defect curve and nuclear constitution. Proc. R. Soc. Lond. A 126 (1930) 632–644. [Google Scholar]
  19. J. Gómez-Serrano, J. Park, J. Shi and Y. Yao, Symmetry in stationary and uniformly-rotating solutions of active scalar equations. Preprint arXiv:1908.01722 (2019).. [Google Scholar]
  20. V. Julin, Isoperimetric problem with a Coulomb repulsive term. Indiana Univ. Math. J. 63 (2014) 77–89. [CrossRef] [Google Scholar]
  21. H. Knüpfer and C.B. Muratov, On an isoperimetric problem with a competing nonlocal term II: The general case. Comm. Pure Appl. Math. 67 (2014) 1974–1994. [Google Scholar]
  22. H. Knüpfer, C.B. Muratov and M. Novaga, Low density phases in a uniformly charged liquid. Comm. Math. Phys. 345 (2016) 141–183. [Google Scholar]
  23. J. Lu and F. Otto, Nonexistence of a minimizer for Thomas-Fermi-Dirac-von Weizsäcker model. Comm. Pure Appl. Math. 67 (2014) 1605–1617. [Google Scholar]
  24. R. Neumayer, A strong form of the quantitative Wulff inequality. SIAM J. Math. Anal. 48 (2016) 1727–1772. [Google Scholar]
  25. W. Reichel, Characterization of balls by Riesz-potentials. Ann. Mat. Pura Appl. 188 (2009) 235–245. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.